# SDR CA010426026

- Difficulty date: April 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 671 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0276970
- Condition: Failed
- Location: Mlg
- Part time: 534 hours, 219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C DEPARTED TOLUCA, MENCO & LANDED AT TORONTO. UPON ARRIVAL IT NOTED THAT NR 3 MAIN WHEEL TIRE MISSING ITS TREAD. GTAA OPS STAFF RPTED NO DEBRIS ON LDG RWY. THEREFORE SEPARATION, MOST LIKELY OCCURRED ON TAKEOFF FROM TOLUCA. BASED ON ATMOSPHERIC CONDITION AT TIME OF DEPTR, IT CALCULATED THAT ACTUAL SPEED SEEN BY WHEELS 162 KNOTS. IS WELL BELOW RATED SPEED FOR TIRE: TIRE SHOWED NO SIGNS OF DAMAGE THAT WOULD HAVE LED TO SEPARATION. ALSO, TIRES ARE REGULARLY CHECKED FOR CORRECT TIRE PXS. AS RESULT OF SEPARATION, INBOARD RT FLAP INBD RT FLAP VANE&LOWER FWD SECTION OF RT PYLON, SUFFERED MINOR DENTS. ALSO RT MLG W.O.W. HARNESS BRACKET THAT AFFIXES TO CEILING OF GEAR BAY BECAME DISBONDED AS RESULT OF IMPACT.
